Citation: Anonymous. "My Heart Will Go On: An Experience with Albuterol (exp33691)". Erowid.org. Jun 16, 2007. erowid.org/exp/33691
||Pharms - Albuterol
I am 16 and have experimented with lots of drugs before this experience,(coke, weed, pharms, inhalants, shroomeys, etc.) All of these I do rarely except for marijuana I smoke that probably everyday. Iíve done some 'harder' drugs but only once for the experience.
First of all, a friend and I were hanging out at his house doing the usual. We were bored and had no weed so I picked up an inhaler. I had never tried to get high on an inhaler before so I was curious of the effects. Iíve done other inhalants, gasoline gave me probably the most amazing trip Iíve ever had.
I looked it over and saw that the drug was called Albuterol. We proceeded to take hits off the inhaler. 3 puffs at a time holding our breath and exhaling. Almost immediately like other inhalants I felt some euphoria and blurred choppy vision, some light headedness due to lack of oxygen but the ordinary aerosol high. After about 20 puffs we stopped. My heart was racing and pounding violently, I was also shaking. My friend told me he felt the same way and I shrugged it off since inhalant highs go away in no time.
About 15 minutes later we found some weed leftover from a joint we had smoked earlier in the week. We smoked it, it was approximately a bowl but good enough weed get us high. Soon after I felt the weed kicking in. We listened to some music and relaxed for a while. My friend and I stared at some visualizations for a good amount of time. Iíve found that I have a large appreciation for music in this state.
Approximately 30 minutes had passed and we decided to hit the inhaler again. I was feeling good, the only unpleasant feeling was the shaking of my arms and hands. It felt kind of like I had a low blood sugar so I ate something and took some puffs. We continued the same routine of puff pass and once again I was high. I felt euphoria, had some tunnel vision. My peripheral vision was very blurry and I felt a little confused. Albuterol make it easy for me to concentrate on certain sounds like an EET EET EET EET. It starts out slow and increases in speed until its a constant BEEEEEEEEEEEEEEEEEEP similar to someoneí heart monitor who has just flatlined. If I continue to focus on the sound little white dots appear and fly around fast like fireflies or something. They quickly fill my vision and it seems like Iím sitting right in front of a TV watching the black and white static. At this point I either snap out of it or trip into a different dimension is what it seems like. This all happened after about 30 more puffs and I stopped and had a cigarette.
By this time my heart was pounding so hard I was twitching as if my heart had some sort of recoil effect on my body. My friend also felt the same way. We joked around for a while hoping it would pass. 10 minutes go by and my heart beat had only gotten faster if it had changed at all.
My friend and I listened to each otherís hearts with a stethoscope stunned by how fast they were beating. We waited and waited and waited the effects didnít pass. I knew it was the medicine in the inhaler, I was almost sure it was the side effects of the Albuterol but was unable to look it up since by this time I was delusional. It was much like the experience of a really bad fever. Every noise I heard made me aggravated same with visuals. It was almost impossible to watch TV.
I fell asleep. Itís hard to explain what I felt while I was sleeping. Usually I will have the occasional dream or just not dream at all feeling as if I had fallen asleep seconds ago when I wake up in the morning. By this time my breathing was very irregular, I remember this because I had to concentrate on each breathe I took to breathe, I had a lot of trouble breathing and eventually passed out. It was the worst feeling I ever had. After this painful experience I ran to the bathroom and started vomiting violently. After this I felt much better, my heart rate decreased to almost normal and I was sweating very badly.
The next morning I felt very drained and looked up the drug. The side-effects were exactly as I thought. Everything that I had felt that night was due to the drug Albuterol. The only effects I didnít experience were Cardiac Arrest and seizure, fortunately I stopped when I did. The next morning my friend was also fine just a little shaky. He said he had fallen asleep maybe 20 minutes after getting in bed and felt fine.
Not a fun experience at all.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.